American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E47) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Lauren Kelly Williams. Invariant polynomials on tensors under the action of a product of orthogonal groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Toshihisa Kubo. Special values for conformally invariant systems associated to maximal parabolics of quasi-Heisenberg type. Trans. Amer. Math. Soc. 366 (2014) 4649-4696.
Abstract, references, and article information   
View Article: PDF

[3] Hung Yean Loke and Gordan Savin. Modular forms on non-linear double covers of algebraic groups. Trans. Amer. Math. Soc. 362 (2010) 4901-4920. MR 2645055.
Abstract, references, and article information   
View Article: PDF

[4] Kazufumi Kimoto, Sho Matsumoto and Masato Wakayama; with an appendix by Kazufumi Kimoto. Alpha-determinant cyclic modules and Jacobi polynomials. Trans. Amer. Math. Soc. 361 (2009) 6447-6473. MR 2538600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Goran Muic and Gordan Savin. The center of the category of $(\mathfrak g, K)$--modules. Trans. Amer. Math. Soc. 360 (2008) 3071-3092. MR 2379787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Riccardo Biagioli. Closed product formulas for extensions of generalized Verma modules. Trans. Amer. Math. Soc. 356 (2004) 159-184. MR 2020028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jeb F. Willenbring. An application of the Littlewood restriction formula to the Kostant-Rallis Theorem. Trans. Amer. Math. Soc. 354 (2002) 4393-4419. MR 1926881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander V. Karabegov. Berezin's quantization on flag manifolds and spherical modules. Trans. Amer. Math. Soc. 350 (1998) 1467-1479. MR 1458307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eugenio Garnica-Vigil. On the decomposition of Langlands subrepresentations for a group in the Harish-Chandra class . Trans. Amer. Math. Soc. 347 (1995) 1609-1648. MR 1297526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. Binegar and R. Zierau. A singular representation of $E\sb 6$ . Trans. Amer. Math. Soc. 341 (1994) 771-785. MR 1139491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jen-Tseh Chang. Characteristic cycles of discrete series for ${\bf R}$-rank one groups . Trans. Amer. Math. Soc. 341 (1994) 603-622. MR 1145961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pierluigi Möseneder Frajria. Derived functors of unitary highest weight modules at reduction points . Trans. Amer. Math. Soc. 327 (1991) 703-738. MR 1024771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Roger Howe. Erratum to: ``Remarks on classical invariant theory'' . Trans. Amer. Math. Soc. 318 (1990) MR 1019521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anthony Joseph. Multiplicity of the adjoint representation in simple quotients of the enveloping algebra of a simple Lie algebra . Trans. Amer. Math. Soc. 316 (1989) 447-491. MR 1020500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Roger Howe. Remarks on classical invariant theory . Trans. Amer. Math. Soc. 313 (1989) 539-570. MR 986027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael J. Heumos. Produced representations of Lie algebras and Harish-Chandra modules . Trans. Amer. Math. Soc. 302 (1987) 523-534. MR 891633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Luis G. Casian and David H. Collingwood. Complex geometry and the asymptotics of Harish-Chandra modules for real reductive Lie groups. I . Trans. Amer. Math. Soc. 300 (1987) 73-107. MR 871666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kevin J. Carlin. Extensions of Verma modules . Trans. Amer. Math. Soc. 294 (1986) 29-43. MR 819933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ronald S. Irving. Projective modules in the category ${\scr O}\sb S$: self-duality . Trans. Amer. Math. Soc. 291 (1985) 701-732. MR 800259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ronald S. Irving. Projective modules in the category ${\scr O}\sb S$: Loewy series . Trans. Amer. Math. Soc. 291 (1985) 733-754. MR 800260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David H. Collingwood. Harish-Chandra modules with the unique embedding property . Trans. Amer. Math. Soc. 281 (1984) 1-48. MR 719657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alvany Rocha-Caridi. Splitting criteria for $\mathfrak{g}$-modules induced from a parabolic and the Ber\v{n}ste{\u\i}n-Gel'fand-Gel'fand resolution of a finite-dimensional, irreducible $\mathfrak{g}$-module . Trans. Amer. Math. Soc. 262 (1980) 335-366. MR 586721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1